# SDR R61A201708310644

- Difficulty date: August 12, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 23,858 hours, 18,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17020956001
- Condition: Corroded
- Location: Frames 22-23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT INBD SEAT TRACK CORRODED FRAMES 14-19. REMOVED AND INSTALLED A NEW IAW SRM 51-41-01, 51-43-03, 51-43-04, & 51-41-02.
